# SDR SWIA202054892

- Difficulty date: December 15, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 13,003 hours, 7,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA FLOOR BEAM CORRODED FRAME 89.  C-CHECK RO 12/27/2020.  REMOVED AND REPLACED AFT WET AREA RT FLOOR BEAM FRAME 86/89, REF SRM.
